# SDR AALA202408197434

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 80,794 hours, 10,251 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: R4 Door Lock
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: "DOOR FLIGHT LOCK 4R" STATUS MESSAGE CAME ON IN FLIGHT.  (OPEN).
